# SDR CA011018007

- Difficulty date: August 28, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Aircraft time: 20,113 hours
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 2013011208
- Condition: Reads High
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) ON TAKEOFF CAPTAIN ASI INCREASED FASTER THAN FO'S ENDED UP READING 30 KTS HIGH. CAPTAIN ASI REMOVED FOR REPAIR AND RE-INSTALLED.
